Advil Sinus Congestion and Pain
- For Adults and Children Ages 12 and Over
- Only One Coated Tablet Required per Dose for Multi-Symptom Relief
- Each Tablet Contains 200 mg of Ibuprofen and 10 mg of Phenylephrine
- Get the Combined Power of a Non-Steroidal Anti Inflammatory and a Nasal Decongestant
- Take One Tablet Every Four Hours as Needed Up to Six Times a Day
- Available Without a Prescription at Pharmacies, Grocery Stores, and Mass Retailers
- Learn More by Visiting the Advil Website respiratory.advil.com/advil-sinus-congestion-pain
- For a Limited Time, Get a Coupon for $1.00 Off Your Advil Purchase Advil Coupon
- Check out the Advil Cold and Allergy Facebook Fan Page
- There is Also an Advil Twitter Account (@AdvilRelief)
- Visit www.advil.com to See The Whole Advil Product Line
Advil is usually my go-to brand for pain relief, so I was confident that their sinus congestion and pain formula would be a good fit, too. My sample package arrived just in time. My sinuses were really bothering me, so I was able to try my first does right away.
This ten tablet blister pack allows me to detach a couple of tablets for on the go, but I don't have to worry about a dose coming free. To remove a tablet, I first have to peel back the outer layer and then as a second step I push the pill through foil. The opposite side is sturdy white plastic that protects the medication from light. The peel away layer is clearly labeled so I won't confuse it with any other medicine.
Relief came about 20 minutes after taking the first tablet. The pain and pressure in my face was greatly reduced and the congestion loosened a little bit. A dose can be taken every four hours, but I find I can go about six. (Just be sure not to take more than six tablets in a twenty-four hour period!) I used the Advil Sinus Congestion and Pain formula for about two days, but it can be taken for up to a week in otherwise healthy people. If your symptoms persist for that long, you should consult with a doctor!
I know this should go without saying, but, just in case, people who are allergic either ibuprofen or phenylephrine should not take this medicine. Women who are pregnant or nursing should ask a doctor before taking medications. Anyone with bleeding problems should not use products with ibuprofen. There are more restrictions listed on the product packaging and on the product website. Please read the warnings before taking any new medicines!
Overall, I found Advil Sinus Congestion and Pain to work well. It did not leave me feeling drowsy, nor did I feel like my heart was racing. It worked fast and kept me going. The convenience and the effectiveness are a great combination for me. While it cannot cure a cold or allergies, I definitely had relief for my symptoms such as stuffy nose, sinus pressure, nasal swelling, headache, low grade fever and the related pain.
I received this product for free from Smiley360 in exchange for my honest review. You can join Smiley360